Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Chronic asthma, pain behind shoulder blade, spine on using inhaler. Relief with paracetamol. Permanent solution?

Hi there, I had a bad night with chronic asthma last night and on taking my inhaler i experienced pain behind my shoulder blade at the base of my right shoulder, near to the spine . It was then very severe and i couldn t move easily, I have taken several paracetamol and it has eased a little but is still present. I can t breathe in deeply, but the asthma has gone off slightly so that s not so bad - what s best to do? Many many thanks Best Wishes Emma
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
inhaler needs lot of water
you drink plenty of water
it causes reflux which leads to symptomps written by you
add liquid antacid to counter reflux
paracetamol increases asthma
so can take diclo as pain killer
in 3 wk trial if you dont feel fine go for further tests to rule out other problems
you can also apply analgesic gel over the area
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor